I am 59, and recently had surgery to remove a very large lipoma from my back. The surgery was done in an operating room due to the large size of the lipoma. I have a severe allergy to latex - type 1 IgE mediated with anaphylaxis, and strict latex precautions were in place. I also have severe asthma secondary to the latex allergy.
I was intebated. When I was extabated, I had trouble breathing. The Anesth gave me an updraft of epinepherine, and I turned blue, and my O2 sat dropped to 70%. The epi was stoped and I recovered, but had severe chest pain. I was admitted and had the chest pain again the following morning. Evidently I showed an atypical rise in my Troponin T levels, with a negative CKMB. I also had some EKG changes. I was transferred to the large medical center, and was evaluated quite extensively - all was negative (stress echo, nuclear stress, )no angiogram was done. I was on a nitro drip and also on heparin IV.
Nothing showed except this elevated troponin t level, and they discharged me without a real diagnosis after 24 hours.
What do you think happened to me?
Could I be allergic to epinepherine?
I also showed some fluid around the heart - ? why?